# SDR CALA2017012300173

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 47,336 hours, 20,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT AFT L MESSAGE AFTER EMERGENCY LIGHT TEST. PERFORMED A EPSU BITE TEST IAW AMM 33-51-38 SYTEM TESTED OK.
